# SDR UALA2009052601476

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 53,279 hours, 18,702 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BARRIER DIFFICULT TO LATCH EXIT PATH LIGHTS INTERFERING.  REPAIRED EXIT PATH LIGHTING STRIP.  CHECKS OKAY.
